Swollen Lips and Feet and mosquito-bite like bumps all over
I have recently had medical care from a 'free' clinic in the city here. I may have had a UTI but they blasted my system with meds for NGU, Chlamydia and Gonorrea(sp?) in addition to meds for a UTI. I finished the meds and my urinations stopped burning so I figured all was well. At this point I should also mention that I have been experiencing small bumps and dry skin on my penis that have been popping up. The lazy doctors told me the bumps were normal and that i should put some lotion on it (which i have been) but it's still dryer than usual.
About 3 days after I finished my last dose of UTI medication my feet began to itch like crazy. I talked to a nurse friend and she said my body was likely reeling in some sort of toxic overload from all the damned unnecessary medication. I used benedryl on my feet and the itching went away in a few days.
Now (about 2 weeks later) I have been getting a large amount of mosquito like bumps all over my body. My lips swelled up one day to massive size and as soon as they receded, the rashes began. They manifest all around my waistline, my armpits, sides elbows, fingers and today i had one on the underside of my penis. I'm concerned and I am also uninsured. Benedryl stops the itching but nothing else. I haven't been tested for herpes or HPV but my girlfriend tested positive with HPV a few months ago, though her gyno told her it wouldn't affect me (suspicious reasoning).
What steps should I take? I'm trying to get insurance and don't want to have any existing conditions but it's really hard to not get checked on this. I am also poor.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.